Research Repository

On reachable set estimation of delay Markovian jump systems with partially known transition probabilities

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, WX (2016) On reachable set estimation of delay Markovian jump systems with partially known transition probabilities. Journal of the Franklin Institute, 353 (15). 3835 - 3856. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: bounded peak value; aircraft collision avoidance; model predictive control
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Sep 2017 01:05
Last Modified: 25 Oct 2017 00:58
URI: http://vuir.vu.edu.au/id/eprint/34664
DOI: https://doi.org/10.1016/j.jfranklin.2016.06.031
ePrint Statistics: View download statistics for this item
Citations in Scopus: 20 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar